# SDR AALA202109283558

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725667700000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TOP SKIN  PANEL #2 AT WX3622 AND RIB 7 AT THE FALSE REAR SPAR AREA. REPAIRED SKIN PANEL PER EA 330114.
